# SDR N6WA2013042801

- Difficulty date: April 28, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 22,118 hours, 15,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOPERATIVE.  RECHARGED SYS BATTERIES AND PERFORMED OP'S CHECK/ TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00.  OP'S CHECK GOOD.
